# SDR AALA202002149015

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 11,990 hours, 4,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2 LOOSE WIRES HANGING DOWN FROM SIDE TRIM, REAR MOST ROW LEFT SIDE. RETERMINATED CONNECTOR 7260VC14 PER ESPM CHAPTER 20-44-10 AND  ACCOMPLISHED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00.
